Skip to main content

Greg Hjorth. Classification and orbit equivalence relations. Mathematical Surveys and Monographs, vol. 75. American Mathematical Society, Providence, RI, 2000, xviii + 195 pp. - Greg Hjorth. A dichotomy theorem for turbulence. The Journal of Symbolic Logic, vol. 67 no. 4 (2002), pp. 1520–1540.

  • Howard Becker (a1)
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 8 *
Loading metrics...

Abstract views

Total abstract views: 65 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 18th July 2018. This data will be updated every 24 hours.